Translator Disclaimer
June 2011 Optimal control of stochastic delay equations and time-advanced backward stochastic differential equations
Bernt Øksendal, Agnès Sulem, Tusheng Zhang
Author Affiliations +
Adv. in Appl. Probab. 43(2): 572-596 (June 2011).

Abstract

We study optimal control problems for (time-)delayed stochastic differential equations with jumps. We establish sufficient and necessary stochastic maximum principles for an optimal control of such systems. The associated adjoint processes are shown to satisfy a (time-)advanced backward stochastic differential equation (ABSDE). Several results on existence and uniqueness of such ABSDEs are shown. The results are illustrated by an application to optimal consumption from a cash flow with delay.

Citation

Download Citation

Bernt Øksendal. Agnès Sulem. Tusheng Zhang. "Optimal control of stochastic delay equations and time-advanced backward stochastic differential equations." Adv. in Appl. Probab. 43 (2) 572 - 596, June 2011.

Information

Published: June 2011
First available in Project Euclid: 21 June 2011

zbMATH: 1217.93183
MathSciNet: MR2848391

Subjects:
Primary: 60J75, 93E20, 93EXX
Secondary: 35R60, 49J55, 60H10, 60H15, 60H20

Rights: Copyright © 2011 Applied Probability Trust

JOURNAL ARTICLE
25 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.43 • No. 2 • June 2011
Back to Top